advertisement
Question
Posted by: nix | 2007/03/19

No periods and extreme weight gain

I was on nur-isterate for about 1 year and gave it up almost a year ago. I have had 2 normal periods in November and December 06 and then nothing further. I am putting on weight drastically. I am very worried as I am trying to fall pregnant. I am 32 could this be hormones? How do I combat this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Some women gain weight on the injection. It should not be related to the injection if it happens afterwards.
Your periods may be irregular for a while before they normalise. You should, of course, check a pregnancy test.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sai | 2007/03/22

Hi there, I am also in the same position as you, i miss my periods its one month in and one month out. I am also trying to fall pregnant for the past 2 years. Unfortunately for me i am overweight, and that may also be the cause for not getting monthly periods as well.

All the best to you

Reply to Sai

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement